Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2020, Issue 2(43), Pages 75–79 (Mi pfmt716)  

MATHEMATICS

Finite groups with some subnormal 2-maximal subgroups

M. N. Konovalovaa, V. S. Monakhovb

a Russian Presidential Academy of National Economy and Public Administration, Bryansk
b F. Scorina Gomel State University

Abstract: A finite group $G$ such that in every maximal subgroup of $G$ there is a subnormal in $G$ subgroup is studied. In particular, we proved that the derived subgroup of $G$ is nilpotent.

Keywords: finite group, subnormal subgroup, 2-maximal subgroup.

Full text: PDF file (334 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 14.02.2020

Citation: M. N. Konovalova, V. S. Monakhov, “Finite groups with some subnormal 2-maximal subgroups”, PFMT, 2020, no. 2(43), 75–79

Citation in format AMSBIB
\Bibitem{KonMon20}
\by M.~N.~Konovalova, V.~S.~Monakhov
\paper Finite groups with some subnormal 2-maximal subgroups
\jour PFMT
\yr 2020
\issue 2(43)
\pages 75--79
\mathnet{http://mi.mathnet.ru/pfmt716}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt716
  • http://mi.mathnet.ru/eng/pfmt/y2020/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:71
    Full text:18
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021